# SDR UPS07850088

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L/WING OUTBD L/E UPPER INNER DOUBLER CRACKED AT STA XW 761.  REMOVED INNER DOUBLER ON L/WING OUTBD L/E AT STA XW 761 IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLER ON L/WING OUTBD L/E AT STA XW 761 IAW SRM 51-3-2, AND SRM 51-1-8.
